Alert archive / Washington / Gale Warnings in 2011
Gale Warning 27, NWS Seattle, WA
NWS Seattle, WA issued this gale warning at Mar 4, 2011, 2:41 AM PST. It took effect at Mar 4, 2011, 9:06 AM PST. It was in force for 15 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Mar 4, 2011, 2:41 AM PST (10:41 UTC)
- In effect from
- Mar 4, 2011, 9:06 AM PST
- Expired
- Mar 5, 2011, 12:00 AM PST
- In force
- 15 hr
- Issued by
- NWS Seattle, WA
The text
As transmitted, in the capitals the NWS used until 2016.
088 WHUS76 KSEW 041041 MWWSEW URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SEATTLE WA 241 AM PST FRI MAR 4 2011 PZZ130-150-153-156-170-173-176-041845- /O.EXT.KSEW.SC.Y.0659.000000T0000Z-110304T1800Z/ /O.UPG.KSEW.GL.A.0009.110304T1200Z-110305T0600Z/ /O.NEW.KSEW.GL.W.0027.110304T1800Z-110305T0500Z/ WEST ENTRANCE U.S. WATERS STRAIT OF JUAN DE FUCA- COASTAL WATERS FROM CAPE FLATTERY TO JAMES ISLAND OUT 10 NM- COASTAL WATERS FROM JAMES ISLAND TO POINT GRENVILLE OUT 10 NM- COASTAL WATERS FROM POINT GRENVILLE TO CAPE SHOALWATER OUT 10 NM- COASTAL WATERS FROM CAPE FLATTERY TO JAMES ISLAND 10 TO 60 NM- COASTAL WATERS FROM JAMES ISLAND TO POINT GRENVILLE 10 TO 60 NM- COASTAL WATERS FROM POINT GRENVILLE TO CAPE SHOALWATER 10 TO 60 NM- 241 AM PST FRI MAR 4 2011 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 AM PST THIS MORNING... ...GALE WARNING IN EFFECT FROM 10 AM THIS MORNING TO 9 PM PST THIS EVENING... THE NATIONAL WEATHER SERVICE IN SEATTLE HAS ISSUED A GALE WARNING FOR THE COASTAL WATERS AND THE WEST ENTRANCE...WHICH IS IN EFFECT FROM 10 AM THIS MORNING TO 9 PM PST THIS EVENING. THE SMALL CRAFT ADVISORY IS NOW IN EFFECT FOR THE COASTAL WATERS AND THE WEST ENTRANCE UNTIL 10 AM PST THIS MORNING. THE GALE WATCH IS NO LONGER IN EFFECT FOR THE COASTAL WATERS AND THE WEST ENTRANCE. * WIND...SOUTH WIND 15 TO 25 KNOTS RISING TO 25 TO 35 KNOTS. * WIND WAVES...3 TO 8 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ131-132-134-041845- /O.EXB.KSEW.SC.Y.0659.110304T1800Z-110305T0500Z/ CENTRAL U.S. WATERS STRAIT OF JUAN DE FUCA- EAST ENTRANCE U.S. WATERS STRAIT OF JUAN DE FUCA-ADMIRALTY INLET- 241 AM PST FRI MAR 4 2011 ...SMALL CRAFT ADVISORY IN EFFECT FROM 10 AM THIS MORNING TO 9 PM PST THIS EVENING... THE NATIONAL WEATHER SERVICE IN SEATTLE HAS ISSUED A SMALL CRAFT ADVISORY FOR THE CENTRAL AND EASTERN STRAIT AND ADMIRALTY INLET...WHICH IS IN EFFECT FROM 10 AM THIS MORNING TO 9 PM PST THIS EVENING. * WIND...WINDS 15 TO 30 KNOTS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ133-041845- /O.EXT.KSEW.SC.Y.0659.000000T0000Z-110305T0500Z/ NORTHERN INLAND WATERS INCLUDING THE SAN JUAN ISLANDS- 241 AM PST FRI MAR 4 2011 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 PM PST THIS EVENING... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT FOR THE NORTHERN INLAND WATERS UNTIL 9 PM PST THIS EVENING. * WIND...WINDS 15 TO 30 KNOTS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ110-041500- /O.CON.KSEW.RB.Y.0015.000000T0000Z-110304T1500Z/ GRAYS HARBOR BAR- 241 AM PST FRI MAR 4 2011 ...SMALL CRAFT ADVISORY FOR ROUGH BAR REMAINS IN EFFECT UNTIL 7 AM PST THIS MORNING... A SMALL CRAFT ADVISORY FOR ROUGH BAR REMAINS IN EFFECT FOR THE GRAYS HARBOR BAR UNTIL 7 AM PST THIS MORNING. * SEAS...COMBINED SEAS 9 OR 10 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY FOR ROUGH BAR MEANS THAT WAVE CONDITIONS ARE EXPECTED TO BE HAZARDOUS TO SMALL CRAFT IN OR NEAR HARBOR ENTRANCES. && $$ WWW.WEATHER.GOV/SEATTLE
4 follow-up statements
284 WHUS76 KSEW 041418 MWWSEW URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SEATTLE WA 618 AM PST FRI MAR 4 2011 PZZ130-150-153-156-170-173-176-042230- /O.CON.KSEW.SC.Y.0659.000000T0000Z-110304T1800Z/ /O.CON.KSEW.GL.W.0027.110304T1800Z-110305T0500Z/ WEST ENTRANCE U.S. WATERS STRAIT OF JUAN DE FUCA- COASTAL WATERS FROM CAPE FLATTERY TO JAMES ISLAND OUT 10 NM- COASTAL WATERS FROM JAMES ISLAND TO POINT GRENVILLE OUT 10 NM- COASTAL WATERS FROM POINT GRENVILLE TO CAPE SHOALWATER OUT 10 NM- COASTAL WATERS FROM CAPE FLATTERY TO JAMES ISLAND 10 TO 60 NM- COASTAL WATERS FROM JAMES ISLAND TO POINT GRENVILLE 10 TO 60 NM- COASTAL WATERS FROM POINT GRENVILLE TO CAPE SHOALWATER 10 TO 60 NM- 618 AM PST FRI MAR 4 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM PST THIS MORNING... ...GALE WARNING REMAINS IN EFFECT FROM 10 AM THIS MORNING TO 9 PM PST THIS EVENING... A GALE WARNING REMAINS IN EFFECT FROM 10 AM THIS MORNING TO 9 PM PST THIS EVENING. A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM PST THIS MORNING. * WIND...SOUTH WIND 15 TO 25 KNOTS RISING TO 25 TO 35 KNOTS. * WIND WAVES...3 TO 8 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ131-132-134-042230- /O.EXT.KSEW.SC.Y.0659.110304T1418Z-110305T0500Z/ CENTRAL U.S. WATERS STRAIT OF JUAN DE FUCA- EAST ENTRANCE U.S. WATERS STRAIT OF JUAN DE FUCA-ADMIRALTY INLET- 618 AM PST FRI MAR 4 2011 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 PM PST THIS EVENING... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 9 PM PST THIS EVENING. * WIND...WINDS 15 TO 30 KNOTS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ110-041530- /O.CON.KSEW.RB.Y.0015.000000T0000Z-110304T1500Z/ GRAYS HARBOR BAR- 618 AM PST FRI MAR 4 2011 ...SMALL CRAFT ADVISORY FOR ROUGH BAR REMAINS IN EFFECT UNTIL 7 AM PST THIS MORNING... A SMALL CRAFT ADVISORY FOR ROUGH BAR REMAINS IN EFFECT UNTIL 7 AM PST THIS MORNING. * SEAS...COMBINED SEAS 9 OR 10 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY FOR ROUGH BAR MEANS THAT WAVE CONDITIONS ARE EXPECTED TO BE HAZARDOUS TO SMALL CRAFT IN OR NEAR HARBOR ENTRANCES. && $$ PZZ133-042230- /O.CON.KSEW.SC.Y.0659.000000T0000Z-110305T0500Z/ NORTHERN INLAND WATERS INCLUDING THE SAN JUAN ISLANDS- 618 AM PST FRI MAR 4 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PST THIS EVENING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PST THIS EVENING. * WIND...WINDS 15 TO 30 KNOTS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
810 WHUS76 KSEW 041706 MWWSEW URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SEATTLE WA 906 AM PST FRI MAR 4 2011 PZZ130-150-153-156-170-173-176-050115- /O.CAN.KSEW.SC.Y.0659.000000T0000Z-110304T1800Z/ /O.EXT.KSEW.GL.W.0027.110304T1706Z-110305T0300Z/ WEST ENTRANCE U.S. WATERS STRAIT OF JUAN DE FUCA- COASTAL WATERS FROM CAPE FLATTERY TO JAMES ISLAND OUT 10 NM- COASTAL WATERS FROM JAMES ISLAND TO POINT GRENVILLE OUT 10 NM- COASTAL WATERS FROM POINT GRENVILLE TO CAPE SHOALWATER OUT 10 NM- COASTAL WATERS FROM CAPE FLATTERY TO JAMES ISLAND 10 TO 60 NM- COASTAL WATERS FROM JAMES ISLAND TO POINT GRENVILLE 10 TO 60 NM- COASTAL WATERS FROM POINT GRENVILLE TO CAPE SHOALWATER 10 TO 60 NM- 906 AM PST FRI MAR 4 2011 ...GALE WARNING NOW IN EFFECT UNTIL 7 PM PST THIS EVENING... ...SMALL CRAFT ADVISORY IS ENDED... THE NATIONAL WEATHER SERVICE IN SEATTLE HAS ENDED THE SMALL CRAFT ADVISORY FOR THE COASTAL WATERS AND WEST ENTRANCE TO THE STRAIT OF JUAN DE FUCA. A GALE WARNING IS NOW IN EFFECT UNTIL 7 PM PST THIS EVENING. * WIND...SE WINDS INCREASING TO 25 TO 40 KT TODAY THROUGH THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ PZZ132-050115- /O.UPG.KSEW.SC.Y.0659.000000T0000Z-110305T0500Z/ /O.EXB.KSEW.GL.W.0027.110304T1706Z-110305T0800Z/ EAST ENTRANCE U.S. WATERS STRAIT OF JUAN DE FUCA- 906 AM PST FRI MAR 4 2011 ...GALE WARNING IN EFFECT UNTIL MIDNIGHT PST TONIGHT... THE NATIONAL WEATHER SERVICE IN SEATTLE HAS ISSUED A GALE WARNING FOR THE EAST ENTRANCE TO THE STRAIT OF JUAN DE FUCA...WHICH IS IN EFFECT UNTIL MIDNIGHT PST TONIGHT. THE SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT. * WIND...SE WINDS 20 TO 35 KNOTS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ PZZ135-050115- /O.EXB.KSEW.SC.Y.0659.110305T0000Z-110305T1200Z/ PUGET SOUND AND HOOD CANAL- 906 AM PST FRI MAR 4 2011 ...SMALL CRAFT ADVISORY IN EFFECT FROM 4 PM THIS AFTERNOON TO 4 AM PST SATURDAY... THE NATIONAL WEATHER SERVICE IN SEATTLE HAS ISSUED A SMALL CRAFT ADVISORY FOR PUGET SOUND AND HOOD CANAL...WHICH IS IN EFFECT FROM 4 PM THIS AFTERNOON TO 4 AM PST SATURDAY. * WIND...S WINDS INCREASING TO 15 TO 25 KNOTS THIS AFTERNOON...BECOMING SW THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ131-133-134-050115- /O.EXT.KSEW.SC.Y.0659.000000T0000Z-110305T1200Z/ CENTRAL U.S. WATERS STRAIT OF JUAN DE FUCA- NORTHERN INLAND WATERS INCLUDING THE SAN JUAN ISLANDS- ADMIRALTY INLET- 906 AM PST FRI MAR 4 2011 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 AM PST SATURDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT FOR THE NORTHERN INLAND WATERS AND THE ADMIRALTY INLET AREA UNTIL 4 AM PST SATURDAY. * WIND...WINDS 15 TO 30 KNOTS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ WWW.WEATHER.GOV/SEATTLE
946 WHUS76 KSEW 042357 MWWSEW URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SEATTLE WA 357 PM PST FRI MAR 4 2011 PZZ131-050800- /O.UPG.KSEW.SC.Y.0659.000000T0000Z-110305T1200Z/ /O.EXB.KSEW.GL.W.0027.000000T0000Z-110305T0600Z/ /O.NEW.KSEW.SC.Y.0660.110305T0600Z-110305T1200Z/ CENTRAL U.S. WATERS STRAIT OF JUAN DE FUCA- 357 PM PST FRI MAR 4 2011 ...GALE WARNING IN EFFECT UNTIL 10 PM PST THIS EVENING... ...SMALL CRAFT ADVISORY IN EFFECT FROM 10 PM THIS EVENING TO 4 AM PST SATURDAY... THE NATIONAL WEATHER SERVICE IN SEATTLE HAS ISSUED A GALE WARNING FOR THE CENTRAL STRAIT...WHICH IS IN EFFECT UNTIL 10 PM PST THIS EVENING. A SMALL CRAFT ADVISORY HAS ALSO BEEN ISSUED. THIS SMALL CRAFT ADVISORY IS IN EFFECT FROM 10 PM THIS EVENING TO 4 AM PST SATURDAY. * WIND...EAST WINDS 25 TO 35 KNOTS BECOMING WEST 15 TO 30 KNOTS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ130-150-153-156-170-173-176-050600- /O.EXT.KSEW.GL.W.0027.000000T0000Z-110305T0600Z/ WEST ENTRANCE U.S. WATERS STRAIT OF JUAN DE FUCA- COASTAL WATERS FROM CAPE FLATTERY TO JAMES ISLAND OUT 10 NM- COASTAL WATERS FROM JAMES ISLAND TO POINT GRENVILLE OUT 10 NM- COASTAL WATERS FROM POINT GRENVILLE TO CAPE SHOALWATER OUT 10 NM- COASTAL WATERS FROM CAPE FLATTERY TO JAMES ISLAND 10 TO 60 NM- COASTAL WATERS FROM JAMES ISLAND TO POINT GRENVILLE 10 TO 60 NM- COASTAL WATERS FROM POINT GRENVILLE TO CAPE SHOALWATER 10 TO 60 NM- 357 PM PST FRI MAR 4 2011 ...GALE WARNING NOW IN EFFECT UNTIL 10 PM PST THIS EVENING... THE GALE WARNING IS NOW IN EFFECT FOR UNTIL 10 PM PST THIS EVENING. * WIND...SE WINDS 25 TO 40 KT THROUGH THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ PZZ132-050800- /O.CON.KSEW.GL.W.0027.000000T0000Z-110305T0800Z/ EAST ENTRANCE U.S. WATERS STRAIT OF JUAN DE FUCA- 357 PM PST FRI MAR 4 2011 ...GALE WARNING REMAINS IN EFFECT UNTIL MIDNIGHT PST TONIGHT... A GALE WARNING REMAINS IN EFFECT UNTIL MIDNIGHT PST TONIGHT. * WIND...SE WINDS 20 TO 35 KNOTS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ PZZ135-050800- /O.CON.KSEW.SC.Y.0659.110305T0000Z-110305T1200Z/ PUGET SOUND AND HOOD CANAL- 357 PM PST FRI MAR 4 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM PST SATURDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM PST SATURDAY. * WIND...S WIND 15 TO 25 KNOTS...BECOMING SW THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ133-134-050800- /O.CON.KSEW.SC.Y.0659.000000T0000Z-110305T1200Z/ NORTHERN INLAND WATERS INCLUDING THE SAN JUAN ISLANDS- ADMIRALTY INLET- 357 PM PST FRI MAR 4 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM PST SATURDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM PST SATURDAY. * WIND...WINDS 15 TO 30 KNOTS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ WWW.WEATHER.GOV/SEATTLE
083 WHUS76 KSEW 050514 MWWSEW URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SEATTLE WA 914 PM PST FRI MAR 4 2011 PZZ150-153-156-170-173-176-051315- /O.CAN.KSEW.GL.W.0027.000000T0000Z-110305T0600Z/ /O.EXB.KSEW.SC.Y.0659.000000T0000Z-110305T0800Z/ /O.NEW.KSEW.SW.Y.0013.110305T0800Z-110306T0800Z/ COASTAL WATERS FROM CAPE FLATTERY TO JAMES ISLAND OUT 10 NM- COASTAL WATERS FROM JAMES ISLAND TO POINT GRENVILLE OUT 10 NM- COASTAL WATERS FROM POINT GRENVILLE TO CAPE SHOALWATER OUT 10 NM- COASTAL WATERS FROM CAPE FLATTERY TO JAMES ISLAND 10 TO 60 NM- COASTAL WATERS FROM JAMES ISLAND TO POINT GRENVILLE 10 TO 60 NM- COASTAL WATERS FROM POINT GRENVILLE TO CAPE SHOALWATER 10 TO 60 NM- 914 PM PST FRI MAR 4 2011 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL MIDNIGHT PST TONIGHT... ...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS IN EFFECT FROM MIDNIGHT TONIGHT TO MIDNIGHT PST SATURDAY NIGHT... ...GALE WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN SEATTLE HAS ISSUED A SMALL CRAFT ADVISORY FOR THE COAST...WHICH IS IN EFFECT UNTIL MIDNIGHT PST TONIGHT. A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS HAS ALSO BEEN ISSUED. THIS SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS IS IN EFFECT FROM MIDNIGHT TONIGHT TO MIDNIGHT PST SATURDAY NIGHT. THE GALE WARNING HAS BEEN CANCELLED FOR THE COAST. * SEE THE MARINE FORECAST FOR DETAILS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES ARE EXPECTED TO BE HAZARDOUS TO SMALL CRAFT. MARINERS SHOULD AVOID SHOALING AREAS. LONG PERIOD SWELL CAN SHARPEN INTO LARGE BREAKING WAVES IN SHOALING AREAS. IT IS NOT UNUSUAL FOR WAVES TO BREAK MUCH FARTHER FROM SHOALING AREAS THAN IS NORMALLY EXPERIENCED. REMEMBER...BREAKING WAVES CAN EASILY CAPSIZE EVEN LARGER VESSELS. && $$ PZZ130-050800- /O.CAN.KSEW.GL.W.0027.000000T0000Z-110305T0600Z/ /O.EXB.KSEW.SC.Y.0659.000000T0000Z-110305T0800Z/ WEST ENTRANCE U.S. WATERS STRAIT OF JUAN DE FUCA- 914 PM PST FRI MAR 4 2011 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL MIDNIGHT PST TONIGHT... ...GALE WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN SEATTLE HAS ISSUED A SMALL CRAFT ADVISORY FOR THE WEST ENTRANCE...WHICH IS IN EFFECT UNTIL MIDNIGHT PST TONIGHT. THE GALE WARNING HAS BEEN CANCELLED FOR THE WEST ENTRANCE.. * SEE THE MARINE FORECAST FOR DETAILS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ131-051200- /O.CAN.KSEW.GL.W.0027.000000T0000Z-110305T0600Z/ /O.EXT.KSEW.SC.Y.0660.110305T0514Z-110305T1200Z/ CENTRAL U.S. WATERS STRAIT OF JUAN DE FUCA- 914 PM PST FRI MAR 4 2011 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 AM PST SATURDAY... ...GALE WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN SEATTLE HAS CANCELLED THE GALE WARNING FOR THE CENTRAL STRAIT. THE SMALL CRAFT ADVISORY IS NOW IN EFFECT FOR THE CENTRAL STRAIT UNTIL 4 AM PST SATURDAY. * SEE THE MARINE FORECAST FOR DETAILS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ132-051200- /O.CON.KSEW.GL.W.0027.000000T0000Z-110305T0800Z/ /O.EXB.KSEW.SC.Y.0659.110305T0800Z-110305T1200Z/ EAST ENTRANCE U.S. WATERS STRAIT OF JUAN DE FUCA- 914 PM PST FRI MAR 4 2011 ...GALE WARNING REMAINS IN EFFECT UNTIL MIDNIGHT PST TONIGHT... ...SMALL CRAFT ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 4 AM PST SATURDAY... THE NATIONAL WEATHER SERVICE IN SEATTLE HAS ISSUED A SMALL CRAFT ADVISORY FOR THE EAST ENTRANCE...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 4 AM PST SATURDAY. A GALE WARNING REMAINS IN EFFECT FOR THE EAST ENTRANCE UNTIL MIDNIGHT PST TONIGHT. * SEE THE MARINE FORECAST FOR DETAILS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ135-051200- /O.CON.KSEW.SC.Y.0659.000000T0000Z-110305T1200Z/ PUGET SOUND AND HOOD CANAL- 914 PM PST FRI MAR 4 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM PST SATURDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FOR PUGET SOUND UNTIL 4 AM PST SATURDAY. * SEE THE MARINE FORECAST FOR DETAILS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ133-134-051200- /O.CON.KSEW.SC.Y.0659.000000T0000Z-110305T1200Z/ NORTHERN INLAND WATERS INCLUDING THE SAN JUAN ISLANDS- ADMIRALTY INLET- 914 PM PST FRI MAR 4 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM PST SATURDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FOR ADMIRALTY INLET AND THE NORTHERN INLAND WATERS UNTIL 4 AM PST SATURDAY. * SEE THE MARINE FORECAST FOR DETAILS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ WWW.WEATHER.GOV/SEATTLE
What forecasters said that day
The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Seattle, WA wrote its last area forecast discussion before this gale warning went out at Mar 3, 9:00 PM PST, 5 hours 41 minutes earlier.
Area forecast discussion, Mar 3, 9:00 PM PST, 5 hours 41 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SEATTLE WA
900 PM PST THU MAR 3 2011
.SYNOPSIS...THE AIR MASS WILL STABILIZE TONIGHT THROUGH EARLY FRIDAY
AS A WEAK RIDGE OF HIGH PRES AT THE SURFACE AND ALOFT MOVES ACROSS
THE AREA. RAIN AND BREEZY CONDITIONS WILL RETURN FRIDAY NIGHT AS A
FRONT MOVES ACROSS THE AREA. SCATTERED SHOWERS AND SEASONALLY COOL
TEMPERATURES WILL BE THE RULE THIS WEEKEND. A FRONT MAY REACH THE
AREA LATE NEXT TUESDAY...WITH ANOTHER FRONT AROUND NEXT THURSDAY.
&&
.SHORT TERM...THE INSTANT OCCLUSION THAT BROUGHT RATHER HEAVY
SHOWERS TO THE AREA THIS AFTERNOON IS PUSHING THROUGH THE CASCADES
GIVING BRIEF HEAVY SNOW SHOWERS TO THE PASSES THIS EVENING. THIS
FEATURE WILL WEAKEN AS IT PUSHES EAST OF THE CASCADES OVERNIGHT.
A VERY WEAK AND BRIEF RIDGE OF HIGH PRES CENTERED OVER THE OFFSHORE
WATERS WILL MOVE ACROSS WESTERN WASHINGTON LATE TONIGHT INTO FRIDAY
MORNING. THIS WILL GIVE PARTLY CLOUDY SKIES...ONLY ISOLATED SHOWERS
AT MOST...AND COOL CONDITIONS TO THE AREA LATE TONIGHT INTO FRIDAY
MORNING.
THE NEXT FRONTAL SYSTEM IS NOW ALONG 140W AND IS ASSOCIATED WITH A
985 MB LOW NEAR 46N 142W. THE LOW WILL CURL NORTHWARD TO SE ALASKA
WHILE THE FRONT PUSHES E ACROSS THE AREA FRIDAY NIGHT. WHILE THIS
FRONT WILL BE WEAKENING AS IT PUSHES THROUGH THE AREA...IT WILL GIVE
BRIEF GALES TO SOME OF THE WATERS AND RAINY/BREEZY CONDITIONS TO THE
LAND AREAS FRI NIGHT. THE 00Z FORECAST MODELS ARE CONSISTENT WITH
PREVIOUS SOLUTIONS IN BRINGING THE PRECIPITATION SHIELD AHEAD OF
THIS FRONT ONTO THE COAST MID AFTERNOON FRI AND INTO THE INTERIOR
SHORTLY AFTER 00Z.
SHOWERS TAPER OFF EARLY SAT MORNING. WHILE SURFACE HIGH PRES MOVES
ACROSS THE AREA DURING THE DAY SATURDAY...RESIDUAL MOISTURE AND
ONSHORE FLOW FAVORS SCATTERED SHOWER ACTIVITY. SHOWERS WILL LIKELY
BE MORE ISOLATED SUN.
CURRENT FORECASTS APPEAR TO BE ON TRACK. NO CHANGES TONIGHT. ALBRECHT
.LONG TERM...PREVIOUS LONG TERM DISCUSSION FOLLOWS...WE WILL
PROBABLY SEE A COUPLE OF DRY DAYS...SUN AND MON ARE THE BEST BETS
FOR DRY WEATHER ALTHOUGH WITH A DEEP UPPER TROUGH OVER THE WEST
COAST CANNOT RULE OUT SCATTERED MAINLY AFTERNOON AND EVENING
SHOWERS. BUT THE MAIN ACTION WILL BE WELL TO THE SOUTH BY MONDAY
OVER CENTRAL AND SOUTHERN CALIFORNIA. THE NEXT ORGANIZED FRONTAL
SYSTEM DOES NOT ARRIVE UNTIL THU IN THE GFS...SO MADE THAT DAY RAIN
LIKELY. 19
&&
.HYDROLOGY...NO FLOODING IS EXPECTED ON RIVERS IN THE FORECAST AREA
DURING THE NEXT TEN DAYS...INCLUDING THE GREEN RIVER. SNOW LEVELS
WILL REMAIN LOW WITH THE 6-10 AND 8-14 DAY OUTLOOKS CALLING FOR
BELOW NORMAL TEMPS. 19
&&
.AVIATION...A WEAK SURFACE TROUGH HAS MOVED THROUGH PUGET SOUND AND
THE LAST OF THE SHOWERS OVER SNOHOMISH COUNTY ARE ENTERING THE
CASCADES. A WEAK RIDGE ALOFT WILL MOVE OVER WESTERN WA BY 12Z. THE
ATMOSPHERE HAS DRIED OUT BEHIND THE TROUGH AND WILL BECOME MORE
STABLE OVERNIGHT. THERE IS STILL A CHANCE FOR LOCAL LOW CLOUDS OR
FOG TO FORM...BUT FOR THE MOST PART THE CLOUDS SHOULD BE MID TO
UPPER LEVEL OVERNIGHT. MOISTURE WILL INCREASE FRIDAY AFTERNOON AS
THE NEXT FRONT APPROACHES.
KSEA...SCATTERED CLOUDS OVERNIGHT WITH A CHANCE TO SEE BKN CIGS NR
3K BUT MOST LIKELY THE ONLY CIGS WILL BE ABOVE 10K AFTER SUNRISE.
RAIN MOVES IN LATE FRIDAY AFTERNOON.
&&
.MARINE...WINDS ARE DIMINISHING BEHIND THE TROUGH THIS EVENING. HAVE
DROPPED THE SCA FOR ADM INLET AS THE NORTHWEST WINDS ARE BATTLING
THE SOUTHERLIES FOR CONTROL...THE SOUTH WINDS SHOULD PREVAIL
OVERNIGHT. SMALL CRAFT WINDS ARE STILL POSSIBLE ALONG THE COAST AND
N INLAND SO KEPT ADVISORY UP THERE.
GRADIENTS WILL BECOME LIGHTER LATER TONIGHT BUT BECOME SELY AS THE
NEXT FRONT APPROACHES. MODELS INDICATE LOWER END GALES MAY DEVELOP
FRI AFTN THROUGH FRI EVENING ALONG THE COAST AND W/ ENTRANCE...THUS
A GALE WATCH IS IN EFFECT. REMAINING WATERS WILL LIKELY EXPERIENCE
SMALL CRAFT WINDS.
HIGHER PRES WILL PRODUCE LIGHTER GRADIENTS OVER THE WEEKEND. MOST OR
ALL THE WATERS WILL LIKELY REMAIN BELOW 20 KT.
&&
.SEW WATCHES/WARNINGS/ADVISORIES...
WA...NONE.
PZ...SMALL CRAFT ADVISORY COASTAL WATERS AND WEST ENTRANCE THROUGH
LATE TONIGHT.
SMALL CRAFT ADVISORY ALL INTERIOR WATERS EXCEPT ADMIRALTY INLET
THROUGH 10 PM TONIGHT...AND N INLAND THROUGH FRIDAY NIGHT.
GALE WATCH COASTAL WATERS AND WEST ENTRANCE TO THE STRAIT
OF JUAN DE FUCA FRIDAY THROUGH FRIDAY EVENING.
FOR AN ILLUSTRATED VERSION OF THE FORECAST DISCUSSION...PLEASE SEE
WWW.WEATHER.GOV/SEATTLE/GAFD/LATEST_WEBAFD.HTML.The office that day
Everything else NWS Seattle, WA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 4, 3:21 AM PST | Winter Weather Advisory | SEW | 25 hr | |
| Mar 4, 3:57 PM PST | Small Craft Advisory | SEW | 12 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.